Please use this identifier to cite or link to this item:
Type: Journal article
Title: Regional economic structures in West Asia
Author: Tan, Y.
Citation: Journal of Sichuan Normal University (Natural Science), 1992; 15(4):64-73
Issue Date: 1992
ISSN: 1001-8395
Statement of
Yan Tan
Rights: Copyright status unknown
RMID: 0030070314
Appears in Collections:Geography, Environment and Population publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.